# SDR DALA2023110909232

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N423DX
- Make and model: Airbus A330-941
- Aircraft serial: 02032
- Aircraft time: 1,223 hours, 137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3423 ACRID ELECTRICAL SMOKE/SMELL AROUND DOOR 3/L AND 3/4. OCCURED APPROX 30 MINS AFTER TAKEOFF AND LASTED APPROX 10 MINUTES. CORRECTIVE ACTION: SMOKE/FUMES IN THE CABINE ODI 3L/3R DOORS AREA, CHECKED FOR POSSIBLE FUME/SMOKE WITH LIGHTS ON, IFE WORKING, DOOR AREA HEATERS ON UNABLE TO DUPLICATE. TO ACCESS NEARBY CEILING WIRINGS REMOVED CEILING APANELS AND LOOKING FOR ANY WIRING ISSUES AND NO WIRING DAMAGE NOTED. MCC REQUEST RUNNINNG PACKS AND CHECKIGN CREW REST HEATING AS PART OF ODI. RUN BOTH PACKS AND ENGINES. UNABLE TO DUPLICATE. REMOVED AND REPLACED FWD AND AFT RECIRC FILTERS. (5042968)
